# SDR ASAA2016120518945

- Difficulty date: December 5, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 4,923 hours, 1,626 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCDU'S NOT SHOWING CLIMB, CRUISE, AND DESCENT DATA.  ACFT GROUNDED. FOUND TOTAL AIR TEMP PROBE HEAT WAS ON. TURNED OFF THE HEATER SWITCH TO INTER FMC DATA. BOTH FMC COMPUTERS TESTED IAW AMM TASK 34-61-00, ALL OPS CHECKED GOOD, NO EXISTING FAULT.
